Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Invertible weighted composition operators


Author: Paul S. Bourdon
Journal: Proc. Amer. Math. Soc. 142 (2014), 289-299
MSC (2010): Primary 47B33, 30J99
DOI: https://doi.org/10.1090/S0002-9939-2013-11804-6
Published electronically: October 3, 2013
MathSciNet review: 3119203
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a set of analytic functions on the open unit disk $ \mathbb{D}$, and let $ \phi $ be an analytic function on $ \mathbb{D}$ such that $ \phi (\mathbb{D})\subseteq \mathbb{D}$ and $ f\mapsto f\circ \phi $ takes $ X$ into itself. We present conditions on $ X$ ensuring that if $ f\mapsto f\circ \phi $ is invertible on $ X$, then $ \phi $ is an automorphism of $ \mathbb{D}$, and we derive a similar result for mappings of the form $ f\mapsto \psi \cdot (f\circ \phi )$, where $ \psi $ is some analytic function on $ \mathbb{D}$. We obtain as corollaries of this purely function-theoretic work new results concerning invertibility of composition operators and weighted composition operators on Banach spaces of analytic functions such as $ S^p$ and the weighted Hardy spaces $ H^2(\beta )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B33, 30J99

Retrieve articles in all journals with MSC (2010): 47B33, 30J99


Additional Information

Paul S. Bourdon
Affiliation: Department of Mathematics, Washington and Lee University, Lexington, Virginia 24450
Email: psbourdon@gmail.com

DOI: https://doi.org/10.1090/S0002-9939-2013-11804-6
Received by editor(s): September 12, 2011
Received by editor(s) in revised form: March 11, 2012
Published electronically: October 3, 2013
Communicated by: Richard Rochberg
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.